# SDR DHL2003365013

- Difficulty date: August 5, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 141FL0D3
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO GREEN NOSE LIGHT ON S/O PANEL FOR LANDING GEAR.  GPWS TOO LOW GEAR FORWARD GEAR INDICATIONS NORMAL.  REMOVED AND REPLACED SYSTEM 2 NLG DOWNLOCK MICROSWITCH 79GB PER M/M 32-00-00 AND OPS CHECKED GOOD PER M/M 32-61-00.
